Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (8): 967-974    DOI: 10.1007/s10114-016-5427-1
Articles Current Issue| Next Issue| Archive| Adv Search |
A Note on the Minimum Total Coloring of Planar Graphs
Hui Juan WANG1, Zhao Yang LUO2, Bin LIU3, Yan GU4, Hong Wei GAO4
1. College of Mathematics, Qingdao University, Qingdao 266071, P. R. China;
2. Department of Mathematics, Changji University, Changji 831100, P. R. China;
3. Department of Mathematics, Ocean University of China, Qingdao 266100, P. R. China;
4. College of Mathematics, Qingdao University, Qingdao 266071, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7